| Texto completo | |
| Autor(es): |
Braun, Francisco
;
dos Santos Filho, Jose Ruidival
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Topology and its Applications; v. 204, p. 10-pg., 2016-05-15. |
| Resumo | |
We construct a counterexample that disproves the claim of Theorem 0.2 of the paper "Injective mappings and solvable vector fields of Euclidean spaces", which appeared in Topology Appl. 136 (2004), 261-274. (C) 2016 Elsevier B.V. All rights reserved. (AU) | |
| Processo FAPESP: | 14/26149-3 - Injetividade de aplicações polinomiais no plano |
| Beneficiário: | Francisco Braun |
| Modalidade de apoio: | Bolsas no Exterior - Pesquisa |
| Processo FAPESP: | 07/08231-0 - Teoria geométrica de EDP e várias variáveis complexas |
| Beneficiário: | Jorge Guillermo Hounie |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |